Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

487 Publications


2020 | Journal Article | LibreCat-ID: 34842
Elsenhans, Andreas-Stephan, et al. “Imaginary Quadratic Number Fields with Class Groups of Small Exponent.” Acta Arithmetica, vol. 193, no. 3, Institute of Mathematics, Polish Academy of Sciences, 2020, pp. 217–33, doi:10.4064/aa180220-20-3.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 34841
Klüners, Jürgen, and Raphael Müller. “The Conductor Density of Local Function Fields with Abelian Galois Group.” Journal of Number Theory, vol. 212, Elsevier BV, 2020, pp. 311–22, doi:10.1016/j.jnt.2019.11.007.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 16710
Gerlach, Raphael, et al. “A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors.” SIAM Journal on Applied Dynamical Systems, 2020, pp. 705–23, doi:10.1137/19m1247139.
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 19945 | OA
McLachlan, Robert I., et al. “Symplectic Integration of PDEs Using Clebsch Variables.” Journal of Computational Dynamics, vol. 6, no. 1, American Institute of Mathematical Sciences (AIMS), 2019, pp. 111–30, doi:10.3934/jcd.2019005.
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 21944
Nüske, Feliks, et al. “Coarse-Graining Molecular Systems by Spectral Matching.” The Journal of Chemical Physics, 044116, 2019, doi:10.1063/1.5100131.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16709
Sahai, Tuhin, et al. “Continuous Relaxations for the Traveling Salesman Problem.” Nonlinear Dynamics, 2019, doi:10.1007/s11071-019-05092-5.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10593
Peitz, Sebastian, and Stefan Klus. “Koopman Operator-Based Model Reduction for Switched-System Control of PDEs.” Automatica, vol. 106, 2019, pp. 184–91, doi:10.1016/j.automatica.2019.05.016.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10595
Gebken, Bennet, et al. “On the Hierarchical Structure of Pareto Critical Sets.” Journal of Global Optimization, vol. 73, no. 4, 2019, pp. 891–913, doi:10.1007/s10898-019-00737-6.
LibreCat | DOI
 

2019 | Conference Paper | LibreCat-ID: 10597
Hanke, Soren, et al. “Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification.” 2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE), 2019, doi:10.1109/precede.2019.8753313.
LibreCat | DOI
 

2019 | Misc | LibreCat-ID: 8482
Jurgelucks, Benjamin, et al. Arbitrary Sensitivity for Inverse Problems in Piezoelectricity. 2019.
LibreCat
 

2019 | Conference Paper | LibreCat-ID: 29867
Faulwasser, Tim, et al. Towards Velocity Turnpikes in Optimal Control of Mechanical Systems. Edited by IFAC-PapersOnLine, vol. 52(16), 2019, pp. 490–95.
LibreCat
 

2019 | Journal Article | LibreCat-ID: 16708
Ziessler, Adrian, et al. “The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques.” SIAM Journal on Applied Dynamical Systems, vol. 18, no. 3, 2019, pp. 1265–92, doi:10.1137/18m1204395.
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 34917
Kirschmer, Markus, and Gabriele Nebe. “Quaternary Quadratic Lattices over Number Fields.” International Journal of Number Theory, vol. 15, no. 02, World Scientific Pub Co Pte Lt, 2019, pp. 309–25, doi:10.1142/s1793042119500131.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 34916
Kirschmer, Markus. “Automorphisms of Even Unimodular Lattices over Number Fields.” Journal of Number Theory, vol. 197, Elsevier BV, 2019, pp. 121–34, doi:10.1016/j.jnt.2018.08.004.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 45948
Kovács, Balázs, et al. “A Convergent Evolving Finite Element Algorithm for Mean Curvature Flow of Closed Surfaces.” Numerische Mathematik, vol. 143, no. 4, Springer Science and Business Media LLC, 2019, pp. 797–853, doi:10.1007/s00211-019-01074-2.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 55284
Elsholtz, Ch., et al. “The Maximal Order of Iterated Multiplicative Functions.” Mathematika, vol. 64, no. 4, 2019, pp. 990–1009, doi:10.1112/S0025579319000214.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 55285
Technau, Marc. “Generalised Beatty Sets.” Notes Number Theory Discrete Math., vol. 25, no. 2, 2019, pp. 127–135, doi:10.7546/nntdm.2019.25.2.127-135.
LibreCat | DOI
 

2019 | Preprint | LibreCat-ID: 42646
Elsenhans, Andreas-Stephan, and Jürgen Klüners. “Computing Quadratic Subfields of Number Fields.” ArXiv:1907.13383, 2019.
LibreCat | arXiv
 

2019 | Journal Article | LibreCat-ID: 34915
Kirschmer, Markus. “Determinant Groups of Hermitian Lattices over Local Fields.” Archiv Der Mathematik, vol. 113, no. 4, Springer Science and Business Media LLC, 2019, pp. 337–47, doi:10.1007/s00013-019-01348-z.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 21
Richters, Dorothee, et al. “A General Algorithm to Calculate the Inverse Principal P-Th Root of Symmetric Positive Definite Matrices.” Communications in Computational Physics, vol. 25, no. 2, Global Science Press, 2019, pp. 564–85, doi:10.4208/cicp.OA-2018-0053.
LibreCat | DOI | arXiv
 

Filters and Search Terms

department=99

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed